# SDR DALA2018092000219

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 10,943 hours, 1,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover Plate
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK FAIRING COVER MISSING ON LEFT WING LOCATION 531AB, FIRST FAIRING. REPLACED COVER PLATE.
